| Catalog Number |
10282969 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that the operator tested a sample under incorrect patient id.There is no report of injury due to this event.
Additional Manufacturer Narrative
Based on the information provided, the root cause was due to operator error.It appears that the operator entered the wrong patient id other than the patient's sample being tested in the dca device.The operator tested the sample under the wrong patient id.Although the results transmitted to the lis system, the error was identified, and patient id was corrected in the system.The dca vantage is performing as intended.